# SDR SWIA201333969

- Difficulty date: July 10, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 25,951 hours, 21,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6284, LAST EMERGENCY LIGHT POD IS BURNED OUT.   REPLACED LAMP.
